# SDR 2007UALA02493

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 40,383 hours, 4,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS EEL INOP AT RT INBOARD & OUTBOARD SEATS.  REPLACED BATTERY PACK,CHECKS OK.    [07-27-07]    REPLACED BATTERY PACK. CHECKS OK.
